Federico Ardila
Federico Ardila
San Francisco State University + Universidad de Los Andes
Verified email at sfsu.edu - Homepage
Title
Cited by
Cited by
Year
The Bergman complex of a matroid and phylogenetic trees
F Ardila, CJ Klivans
Journal of Combinatorial Theory, Series B 96 (1), 38-49, 2006
2392006
Matroid polytopes and their volumes
F Ardila, C Benedetti, J Doker
Discrete & Computational Geometry 43 (4), 841-854, 2010
782010
Combinatorics and geometry of power ideals
F Ardila, A Postnikov
Transactions of the American Mathematical Society 362 (8), 4357-4384, 2010
772010
The Hopf monoid of generalized permutohedra
M Aguiar, F Ardila
Preprint, 2011
69*2011
Tropical hyperplane arrangements and oriented matroids
F Ardila, M Develin
Mathematische Zeitschrift 262 (4), 795-816, 2009
642009
Geodesics in CAT (0) cubical complexes
F Ardila, M Owen, S Sullivant
Advances in Applied Mathematics 48 (1), 142-163, 2012
552012
Phylogenetic classification of the world’s tropical forests
JWF Slik, J Franklin, V Arroyo-Rodríguez, R Field, S Aguilar, N Aguirre, ...
Proceedings of the National Academy of Sciences 115 (8), 1837-1842, 2018
542018
Root polytopes and growth series of root lattices
F Ardila, M Beck, S Hoşten, J Pfeifle, K Seashore
SIAM journal on discrete mathematics 25 (1), 360-378, 2011
542011
Computing the Tutte polynomial of a hyperplane arragement
F Ardila
Pacific Journal of Mathematics 230 (1), 1-26, 2007
532007
Gelfand–Tsetlin polytopes and Feigin–Fourier–Littelmann–Vinberg polytopes as marked poset polytopes
F Ardila, T Bliem, D Salazar
Journal of Combinatorial Theory, Series A 118 (8), 2454-2462, 2011
522011
Positroids and non-crossing partitions
F Ardila, F Rincón, L Williams
Transactions of the American Mathematical Society 368 (1), 337-363, 2016
442016
Flag arrangements and triangulations of products of simplices
F Ardila, S Billey
Advances in Mathematics 214 (2), 495-524, 2007
442007
The Catalan matroid
F Ardila
Journal of Combinatorial Theory, Series A 104 (1), 49-62, 2003
432003
The arithmetic Tutte polynomials of the classical root systems
F Ardila, F Castillo, M Henley
International Mathematics Research Notices 2015 (12), 3830-3877, 2015
422015
Valuations for matroid polytope subdivisions
F Ardila, A Fink, F Rincón
Canadian Journal of Mathematics 62 (6), 1228-1245, 2010
342010
Tilings*
F Ardila, RP Stanley
The Mathematical Intelligencer, 1-12, 2010
332010
Universal polynomials for Severi degrees of toric surfaces
F Ardila, F Block
Advances in Mathematics 237, 165-193, 2013
292013
Bergman complexes, Coxeter arrangements, and graph associahedra
F Ardila, V Reiner, L Williams
arXiv preprint math/0508240, 2005
272005
Moving robots efficiently using the combinatorics of CAT (0) cubical complexes
F Ardila, T Baker, R Yatchak
SIAM Journal on Discrete Mathematics 28 (2), 986-1007, 2014
202014
Subdominant matroid ultrametrics
F Ardila
Annals of Combinatorics 8 (4), 379-389, 2005
202005
The system can't perform the operation now. Try again later.
Articles 1–20